# SDR JJBA2010331072

- Difficulty date: October 21, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 27,076 hours, 37,545 cycles
- Engine: Pwa PW123D
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED EMERGENCY LIGHTS FLICKERED IN FLIGHT. MX CREW REMOVED AND CLEANED RELAYS K2,K3 AND K4 AND REINSTALLED AS REQUIRED.  PERFORMED OPS CHECK OF EMERGENCY LIGHTS OPS CHECK SATISFACTORY NO OTHER DEFECTS NOTED.
